# SDR FDEA201506252044

- Difficulty date: June 25, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 728 hours, 17,432 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Crank Assy
- Part number: ABH7236501
- Condition: Cracked
- Location: Lt Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETTING PARKING BRAKE, CAPTAIN LT RUDDER PEDAL FLOPPED FWD WITH NO EFFECT.  FOUND CRANK UNDER THE BRAKE PEDAL BROKEN, CAPTAINS LT SIDE.  REF IPC 32-44-05-01 ITEM 350.  PN  ABH7236-501.  ALSO FOUND PN ON BROKEN PART SHOWS, PN ABH7236-7D.  TRY TO REMOVE THE BROKEN CRANK IAW CMM 27-21-02,  BUT FOUND THE SLIDE SHIFT JAMMED.  APPLIED PENETRATE OIL & WILL CONTINUE TO REMOVE THIS SLIDE SHIFT BY  NEXT SHIFT.  ORDER SLIDE SHIFT & SPACERS FOR  PRECAUTION IAW CMM 27-21-02 ITEM 173.  PN ABH7240-1 SLIDE SHIFT NR 1 ITEM 190 PN ABH7237-1  SPACER 2.  TROUBLESHOOT PER CMM 27-21-02.  REPLACED CAPT LT PEDAL CRANK (P/N ABH7236-501) AND SLIDE SHAFT(P/N ABH7240-1) AND BUSHING( P/N ABH7237-1).  PERFORMED RUDDER AND BRAKE OPERATION CHECK ALL NORMAL. AS PER AMM 27-20-00-5 AND 32-46-00-2.  A/C OK FOR SERVICE
